# SDR USAA920080538

- Difficulty date: February 22, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24894
- Aircraft time: 72,678 hours, 13,907 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T4112
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C3 CHECK, LEFT WING NR 2 SLAT WEDGE DELAMINATED, WS 852.9 AND WS 879.2.  REPAIRED LEFT WING NR 2 SLAT WEDGE, WS 852.9 AND WS 879.2 IAW B767 SRM 57-43-02.
